# SDR TWAA9802402

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 739483
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

MEM - FLT 1226 - DURING FLIGHT, THE LEFT ENGINE, SPOOLED DOWN.  MADE UNSCHEDULED LANDING AT MEM.  REPLACED ENGINE.  ENGINE WAS DISASSEMBLED AND FOUND NR 3 BEARING WAS THE INITIAL FAILURE.  IT THEN CAUSED OTHER FAILURES.  (M)
